# SDR DALA2020011600324

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,633 hours, 52,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24LT DAMAGED AT STA 1295. SPLICED IN NEW SECTION REF MD88 SRM 53-02 FIG 18 SHEET 2. (LP1447541)
